# SDR CLC2005F00009

- Difficulty date: August 4, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N279AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47816
- Engine: Ge CF650C2
- System (JASC): 2420 · AC Generation System
- Part: Cable
- Part number: 780002976
- Condition: Burned
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE NR 2 AC BUSS CIRCUIT BREAKERS POPPED OUT.  SMELLED SMOKE IN COCKPIT, TAXIED BACK TO THE RAMP.  FOUND BURNED WIRES AND FEEDER CABLES BELOW LAVATORY FLOOR FOR THE NR 2 GENERATOR, ALL 3 PHASES.  GENERATOR FEEDER CABLES FOR NR 1 AND 3 GENERATORS ARE ALSO ALL 3 PHASES.  GENERATOR FEEDER CABLES FOR NR 1 AND 3 GENERATORS  ARE ALSO DETERIORATED.  ACCOMPLISHED REPLACEMENT, BY SPLICING OF CABLES AT STATIONS 410-492 AND STA 535 IAW MM, 9 EA FOR AC BUSS TIE FOR NR 2 ENGINE.  ALL ELECTRICAL SYSTEMS, OPS CHECK NORMAL.  AC RETURNED TO REVENUE SERVICE.  (K)
